# SDR CALA2022060801459

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Splice
- Part number: D5323120620000
- Condition: Corroded
- Location: Fr33/34 Str39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER SPLICE AT FR33/34 STR39L HAS CORROSION. DOT: 20 GENERATED BY N078570 AT HAECO LCQ PER NR 9294617 (30617) SUPP ORT TASK REMOVED AND REPLACED FWD CARGO STRINGER SPLICE-COUPLING AT STRG 39L BETWEEN FR33 AND FR34 IAW A320 SRM 51-72-11-911-001. NO SRI REQUIRED. ACMP BY MECH V917239 INSP BY N078570
